# SDR UPS03441452

- Difficulty date: October 19, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Inoperative
- Location: Nr 1 Fire Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FIRE AND FAULT ON NR 1 ENGINE.  B-NACELLE ILLUMINATED INTERMITTENTLY ON CLIMB AND APPROACH.  CLEANED 3 RESEATED FIRE WARNING CARDS A-13  A-10.  OPS TEST GOOD PER 26-10-00.
